# SDR SIMA20130628002

- Difficulty date: June 28, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 29,311 hours, 25,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE F/A REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN.  THE ACFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBRICATED THE MAIN CABIN DOOR ROLLERS IAW AMM 52-18-00.  THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
